# SDR FDEA201506101748

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-200
- Aircraft serial: 378
- Aircraft time: 427 hours, 16,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 15A Y1456 FLOOR SUPPORT CRACKED APPROX 1.0 INCH IN LENGTH.  REPAIRED IAW SRM 53-12-15-201 PARA 5G.   MAJOR REPAIR IAW GMM6-2-100.
